# SDR SWAA2022030266683

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-48; AFT PIT STA 843-856; RBL21; WL164; SIDE SHIELD HAS CORROSION ADJACENT TO 3EA FASTENER HOLES ON UPPER SURFACE / [01] REMOVED CORROSION ON SIDE SHIELD IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS : .050 ORIGINAL 'T' .043 REMAINING .007 LOSS FOUND OUT LIMITS IAW SRM 53-60-15-1A-1 TOOL USED UT #AAR 36649 DUE 12/08/22;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2;[05] VERIFIED NEW SIDE SHIELD P/N 146A8127-10 TAG #WN10886 IAW DWG 146A0081 REV :A;[06] REMOVED DAMAGE SIDE SHIELD IAW SRM 51-40-02-0G-0;[07] VERIFIED STEPS 5 & 6 ARE COMPLETE;[08] VERIFIED ITEMS 1 THROUGH 7;[09] LOCATED AND DRILL HOLES ON NEW SIDE SHIELD IAW SRM 51-40-05-0G-0;[10] VERIFIED STEP 9 COMPLETE;[11] VERIFIED ITEMS 9 AND 10;[12] OK TO INSTALL SHIELD;[13] INSTALLED NEW SIDE SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV A;[14] VERIFIED STEP 13 IS COMPLETE;[15] OK TO CIC;[16] APPLIED CIC ON NEW SIDE SHIELD IAW AMM 51 21 91-620-802;[17] VERIFIED JOB IS COMPLETE;[18] VERIFIED STEP 16;17;[19] C/W
